# SDR ASOA2012072701988

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,299 hours, 22,080 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED NR 1 CABIN CEILING EMERGENCY FLOOD LIGHT. OPS CHECKED GOOD IAW AMM 33-51-00.
